MAUDE Adverse Event Report: STRYKER GMBH TIBIAL COMP,SINGLECOATED US VERSION, MEDIUM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

STRYKER GMBH TIBIAL COMP,SINGLECOATED US VERSION, MEDIUM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Model Number 400-262
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.(b)(6) device disposition unknown.
 
Event or Problem Description
As reported: "subject received star in the left ankle on (b)(6) 2018 for primary arthrosis, with left gastrocsoleus recession, left distal tib/fib fusion, left placement of medial maleolar screws for prophylaxis for impending medial malleolar fracture, and a separate incision for left secondary lateral ligament reconstruction.Subject was contacted for follow-up and stated that she had her left ankle replacement removed on [(b)(6) 2020] due to device failure.Ae onset date was (b)(6) 2019.The investigator deemed this ae as severe with unknown relationship to the device at the time of this reporting.As of the time of this report, this adverse event is recovered with treatment (surgery: revision/removal of star).".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.As no x-rays, medical records and operation reports were available, a medical review was not possible.It could not be determined whether the implants had been placed according to the anatomical requirements.It could furthermore not be determined if the components had been implanted in the correct position.Regarding the outstanding patient data (e.G.Pre-existing illnesses, unreasonable stresses) it could not be determined if the patient conditions were adequate for the used implant respectively or if potential adverse effects may have contributed to the pain experienced.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device, patient¿s medical records and x-rays must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
As reported: "subject received star in the left ankle on (b)(6) 2018 for primary arthrosis, with left gastrocsoleus recession, left distal tib/fib fusion, left placement of medial maleolar screws for prophylaxis for impending medial malleolar fracture, and a separate incision for left secondary lateral ligament reconstruction.Subject was contacted for follow-up and stated that she had her left ankle replacement removed on [04feb2020] due to device failure.Ae onset date was 12dec2019.The investigator deemed this ae as severe with unknown relationship to the device at the time of this reporting.As of the time of this report, this adverse event is recovered with treatment (surgery: revision/removal of star).".

Brand Name
TIBIAL COMP,SINGLECOATED US VERSION, MEDIUM
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9838176
Report Number0008031020-2020-00723
Device Sequence Number1299674
Product Code NTG
UDI-Device Identifier00886385016535
UDI-Public00886385016535
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Model Number400-262
Device Catalogue Number400262
Device Lot Number1449087
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight95